Alert archive / Missouri / Flash Flood Warnings in 1998
Flash Flood Warning 140, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 20, 1998, 2:32 AM CDT for Hickory County, St. Clair County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 20, 1998, 2:32 AM CDT (07:32 UTC)
- Expired
- Jun 20, 1998, 8:35 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Whole counties
Counties Hickory County, MO, St. Clair County, MO
The radar
The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2710 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 13.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KSGF 200733 FFWSGF MOC015-029-085-125-131-141-185-201335- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 232 AM CDT SAT JUN 20 1998 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... BENTON COUNTY IN CENTRAL MISSOURI CAMDEN COUNTY IN CENTRAL MISSOURI HICKORY COUNTY IN CENTRAL MISSOURI MARIES COUNTY IN CENTRAL MISSOURI MILLER COUNTY IN CENTRAL MISSOURI MORGAN COUNTY IN CENTRAL MISSOURI ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI * UNTIL 835 AM CDT * AT 230 AM DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING FLASH FLOODING FROM WEST CENTRAL MISSOURI NEAR CLINTON THROUGH THE LAKE OF THE OZARKS. THESE STORMS WAS MOVING EAST AT 15 MPH. * SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE OVER PORTIONS OF WEST CENTRAL AND CENTRAL MISSOURI THROUGH SUNRISE. RAINFALL TOTALS SINCE 7 PM HAVE BEEN AVERAGING BETWEEN ONE AND THREE INCHES OVER LAKE OF THE OZARKS. ADDITIONALLY...ISOLATED FIVE INCH TOTALS HAVE BEEN INDICATED ON DOPPLER RADAR OVER EAST CENTRAL BENTON THROUGH WEST CENTRAL MORGAN COUNTY. ESPECIALLY SOUTH OF STOVER ALONG HIGHWAY 135. LOW LYING AREAS IN SOUTHERN MORGAN COUNTY WILL BE ESPECIALLY AFFECTED THROUGH SUNRISE. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. TAGGART
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 2:39 PM CDT, 11 hours 53 minutes earlier.
Area forecast discussion, Jun 19, 2:39 PM CDT, 11 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 239 PM CDT FRI JUN 19 1998 SCATTERED CU MAKING A RETURN TO CWA FROM THE SOUTHWEST. SOME VERTICAL DEVELOPMENT BUT THE CAP IS STILL HOLDING FOR NOW. SATELLITE SHOWS SEVERAL BOUNDARIES ON WHICH THE CU IS FORMING BUT MOISTURE IS LIMITED TO THE 95H TO 85H LEVELS. SFC ANALYSIS HAS WARM FRONT SLOWLY DRIFTING NORTH BUT THE BEST WINDS AT THE LOWER LEVELS APPEARS TO BE THRU CENTRAL OKLAHOMA TO CENTRAL KANSAS. NGM IS HAVING A REAL PROBLEM WITH THE MOISTURE FIELDS ON THIS RUN. INSISTS THAT NOAH WILL HAVE TO BUILD AN ARK FOR SOUTHERN MO. PREFER THE ETA AND THE AVN IS EVEN BETTER. AVN ALSO PICKED UP ON THE MOISTURE ALREADY IN SE KANSAS MOVING IT TO CENTRAL MO BY 12Z. THIS IN LINE WITH THE SLOW PROGRESSION OF THE WARM FRONT OVER SOUTHWEST MO. THE BEST LOW LEVEL JET SETS UP ACROSS WESTERN OK INTO CENTRAL KS AHEAD OF THE DRY LINE. THIS JET DOES NOT TURN TO MO UNTIL 12Z SAT AT WHICH TIME THE FRONT SHOULD PUSH THRU SW MO AND CENTRAL MO LATER IN THE DAY. LOOK FOR SCATTERED SHOWERS FOR MOST OF THE CWA STARTING LATE THIS EVENING AND SPREADING NORTH AND EAST BY MORNING. WITH THE HIGH DEWPOINTS AND THE INSTABILITY ALREADY PRESENT IT WILL NOT TAKE MUCH TO BREAK THE CAP. ALL MODELS BRING IN PRECIP AND WILL NEED AT LEAST CHANCE POPS THRU AT LEAST 3RD PERIOD. A 70H SHORT WAVE MOVES NE INTO THE BUILDING RIDGE BUT THE GREATEST THREAT SHOULD BE ACROSS NORTHERN MO. STILL CANNOT DISCOUNT THE FACT THAT EVEN A SMALL FEATURE WILL TRIGGER CONVECTIVE ACTIVITY. RECOMMENDATIONS FOR TONIGHT (FOR COORDINATION PURPOSES) JLN/SE KS/SGF/UNO...INCREASING CLOUDS WITH 30 PERCENT CHANCE FOR SHOWERS AND THUNDERSTORMS. LOW IN THE LOWER 70S. SOUTH WIND 5 TO 10 MPH. AIZ/VIH...PARTLY CLOUDY AND MILD. LOWS IN THE UPPER 60S TO AROUND 70. SOUTHWEST WIND AT 5 TO 10 MPH. CCF SGF EB 070/091 072/092 072 22343 JLN EB 072/093 072/095 073 22433 DUSTY
In the hours before
Special weather statement, Jun 20, 12:21 AM CDT, 2 hours 11 minutes before
MOZ055>056-081>083-092-098-200815- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1221 AM CDT SAT JUN 20 1998 ...IN MISSOURI... BENTON DENT LACLEDE MORGAN SHANNON TEXAS WRIGHT INCLUDING THE TOWNS OF... LEBANON SALEM WARSAW VERSAILLES HOUSTON EMINENCE HARTVILLE FLASH FLOOD WARNINGS HAVE EXPIRED FOR SOUTHERN LACLEDE AND NORTHERN WRIGHT COUNTY. FLASH FLOOD WARNINGS CONTINUE FOR DENT... SHANNON AND TEXAS COUNTIES UNTIL 110 AM. ALSO FLASH FLOOD WARNINGS CONTINUE FOR BENTON AND MORGAN COUNTIES UNTIL 230 AM. AT 1220 AM...DOPPLER RADAR HAS INDICATED TORRENTIAL RAINFALL OVER PORTIONS OF SOUTH CENTRAL AND CENTRAL MISSOURI SINCE 9 PM. LOCALLY 3 INCHES OF RAIN FELL OVER THE CURRENT RIVER IN NORTHERN SHANNON AND SOUTHERN DENT COUNTIES. RUNOFF WILL CONTINUE IN TEXAS... SHANNON AND DENT COUNTIES THROUGH 1 AM WITH LOCALIZED FLOODING STILL POSSIBLE. THIS WILL ESPECIALLY OCCUR AROUND THE CURRENT RIVER AND ITS TRIBUTARIES. RAINFALL HAS ALSO BEEN EXTENSIVE OVER EASTERN BENTON AND MORGAN COUNTY SINCE 10 PM WITH LOCALLY OVER FIVE INCHES. RUNOFF IN LACLEDE AND WRIGHT COUNTY WILL CONTINUE...HOWEVER THE THREAT OF FLASH FLOODING HAS ENDED. DOPPLER RADAR CONTINUES TO INDICATE ADDITIONAL SHOWERS AND THUNDERSTORMS MOVING ACROSS WEST CENTRAL AND CENTRAL MISSOURI. THIS WILL CONTINUE THE THREAT FOR ADDITIONAL FLOODING THROUGH THE NIGHT. ALSO A FLASH FLOOD WATCH IS IN EFFECT THROUGH THE NIGHT FOR CENTRAL AND SOUTH CENTRAL MISSOURI. STAY TUNED FOR FURTHER UPDATES AND POSSIBLE WARNINGS. BECAUSE OF THE HILLY TERRAIN ACROSS THE OZARKS...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. TAGGART
Special weather statement, Jun 20, 12:21 AM CDT, 2 hours 11 minutes before
MOZ055>056-081>083-092-098-200815- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1221 AM CDT SAT JUN 20 1998 ...IN MISSOURI... BENTON DENT LACLEDE MORGAN SHANNON TEXAS WRIGHT INCLUDING THE TOWNS OF... LEBANON SALEM WARSAW VERSAILLES HOUSTON EMINENCE HARTVILLE FLASH FLOOD WARNINGS HAVE EXPIRED FOR SOUTHERN LACLEDE AND NORTHERN WRIGHT COUNTY. FLASH FLOOD WARNINGS CONTINUE FOR DENT... SHANNON AND TEXAS COUNTIES UNTIL 110 AM. ALSO FLASH FLOOD WARNINGS CONTINUE FOR BENTON AND MORGAN COUNTIES UNTIL 230 AM. AT 1220 AM...DOPPLER RADAR HAS INDICATED TORRENTIAL RAINFALL OVER PORTIONS OF SOUTH CENTRAL AND CENTRAL MISSOURI SINCE 9 PM. LOCALLY 3 INCHES OF RAIN FELL OVER THE CURRENT RIVER IN NORTHERN SHANNON AND SOUTHERN DENT COUNTIES. RUNOFF WILL CONTINUE IN TEXAS... SHANNON AND DENT COUNTIES THROUGH 1 AM WITH LOCALIZED FLOODING STILL POSSIBLE. THIS WILL ESPECIALLY OCCUR AROUND THE CURRENT RIVER AND ITS TRIBUTARIES. RAINFALL HAS ALSO BEEN EXTENSIVE OVER EASTERN BENTON AND MORGAN COUNTY SINCE 10 PM WITH LOCALLY OVER FIVE INCHES. RUNOFF IN LACLEDE AND WRIGHT COUNTY WILL CONTINUE...HOWEVER THE THREAT OF FLASH FLOODING HAS ENDED. DOPPLER RADAR CONTINUES TO INDICATE ADDITIONAL SHOWERS AND THUNDERSTORMS MOVING ACROSS WEST CENTRAL AND CENTRAL MISSOURI. THIS WILL CONTINUE THE THREAT FOR ADDITIONAL FLOODING THROUGH THE NIGHT. ALSO A FLASH FLOOD WATCH IS IN EFFECT THROUGH THE NIGHT FOR CENTRAL AND SOUTH CENTRAL MISSOURI. STAY TUNED FOR FURTHER UPDATES AND POSSIBLE WARNINGS. BECAUSE OF THE HILLY TERRAIN ACROSS THE OZARKS...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. TAGGART
Local storm report, Jun 20, 1:39 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MISSOURI
139 AM CDT SAT JUN 20 1998
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0715 PM WEAUBLEAU MO .75 INCH HAIL
06/19/98 HICKORY
0800 PM BUFFALO MO 1 INCH HAIL
06/19/98 DALLAS
0803 PM BUFFALO MO .75 INCH HAIL
06/19/98 DALLAS
0805 PM ELKLAND MO .75 INCH HAIL
06/19/98 WEBSTER
0840 PM 3 S BUFFALO MO .88 INCH HAIL
06/19/98 DALLAS
0845 PM PUMPKIN CENTER MO 1.75 INCH HAIL
06/19/98 DALLAS
0848 PM BUFFALO MO .88 INCH HAIL
06/19/98 DALLAS
0909 PM PHILLIPSBURG MO 1 INCH HAIL
06/19/98 LACLEDE
0932 PM PHILLIPSBURG MO .88 INCH HAIL
06/19/98 LACLEDE
0942 PM ROBY MO .75 INCH HAIL
06/19/98 TEXAS
0948 PM 3 N LEBANON MO 1.25 INCH HAIL
06/19/98 LACLEDE
1113 PM 3 S WINONA MO .75 INCH HAIL
06/19/98 SHANNON
1152 PM 10 S VERSAILLES MO 1 INCH HAIL
06/19/98 MORGAN
1155 PM 15 S VERSAILLES MO TORNADO
06/19/98 MORGAN POSSIBLE TORNADO NEAR
THE TOWN OF LAURIE.
OBSERVED BY BOTH THE
PUBLIC AND LOCAL POLICE
DEPARTMENT
TAGGARTLocal storm report, Jun 20, 1:39 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MISSOURI
139 AM CDT SAT JUN 20 1998
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0715 PM WEAUBLEAU MO .75 INCH HAIL
06/19/98 HICKORY
0800 PM BUFFALO MO 1 INCH HAIL
06/19/98 DALLAS
0803 PM BUFFALO MO .75 INCH HAIL
06/19/98 DALLAS
0805 PM ELKLAND MO .75 INCH HAIL
06/19/98 WEBSTER
0840 PM 3 S BUFFALO MO .88 INCH HAIL
06/19/98 DALLAS
0845 PM PUMPKIN CENTER MO 1.75 INCH HAIL
06/19/98 DALLAS
0848 PM BUFFALO MO .88 INCH HAIL
06/19/98 DALLAS
0909 PM PHILLIPSBURG MO 1 INCH HAIL
06/19/98 LACLEDE
0932 PM PHILLIPSBURG MO .88 INCH HAIL
06/19/98 LACLEDE
0942 PM ROBY MO .75 INCH HAIL
06/19/98 TEXAS
0948 PM 3 N LEBANON MO 1.25 INCH HAIL
06/19/98 LACLEDE
1113 PM 3 S WINONA MO .75 INCH HAIL
06/19/98 SHANNON
1152 PM 10 S VERSAILLES MO 1 INCH HAIL
06/19/98 MORGAN
1155 PM 15 S VERSAILLES MO TORNADO
06/19/98 MORGAN POSSIBLE TORNADO NEAR
THE TOWN OF LAURIE.
OBSERVED BY BOTH THE
PUBLIC AND LOCAL POLICE
DEPARTMENT
TAGGARTSpecial weather statement, Jun 20, 2:20 AM CDT, 12 minutes before
MOZ055>058-069-201000- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 220 AM CDT SAT JUN 20 1998 ...IN MISSOURI... BENTON CAMDEN MARIES MILLER MORGAN INCLUDING THE TOWNS OF... CAMDENTON WARSAW VERSAILLES TUSCUMBIA VIENNA AT 215 AM...DOPPLER RADAR CONTINUES TO INDICATE RAINFALL RATES BETWEEN 1 AND 2 INCHES PER HOUR IN BENTON... MORGAN... CAMDEN... ST CLAIR AND MILLER COUNTIES OF WEST CENTRAL AND CENTRAL MISSOURI. SINCE 7 PM...ISOLATED FIVE INCH TOTALS OCCURRED IN WEST CENTRAL MORGAN EXTENDING INTO EXTREME EAST CENTRAL BENTON COUNTY. SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP OVER WEST CENTRAL MISSOURI AND MOVE OVER THE ALREADY SATURATED GROUNDS NEAR THE LAKE OF THE OZARKS. SINCE RAINFALL WILL CONTINUE FOR THE NEXT SEVERAL HOURS...THE FLASH FLOOD WARNINGS FOR BENTON AND MORGAN COUNTIES WILL BE REISSUED SHORTLY. ADDITIONALLY...FLASH FLOOD WARNINGS WILL BE ISSUED FOR THE COUNTIES SURROUNDING BENTON AND MORGAN COUNTIES DUE TO ADDITIONAL RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES PER HOUR THROUGH SUNRISE. TAGGART
Special weather statement, Jun 20, 2:20 AM CDT, 12 minutes before
MOZ055>058-069-201000- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 220 AM CDT SAT JUN 20 1998 ...IN MISSOURI... BENTON CAMDEN MARIES MILLER MORGAN INCLUDING THE TOWNS OF... CAMDENTON WARSAW VERSAILLES TUSCUMBIA VIENNA AT 215 AM...DOPPLER RADAR CONTINUES TO INDICATE RAINFALL RATES BETWEEN 1 AND 2 INCHES PER HOUR IN BENTON... MORGAN... CAMDEN... ST CLAIR AND MILLER COUNTIES OF WEST CENTRAL AND CENTRAL MISSOURI. SINCE 7 PM...ISOLATED FIVE INCH TOTALS OCCURRED IN WEST CENTRAL MORGAN EXTENDING INTO EXTREME EAST CENTRAL BENTON COUNTY. SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP OVER WEST CENTRAL MISSOURI AND MOVE OVER THE ALREADY SATURATED GROUNDS NEAR THE LAKE OF THE OZARKS. SINCE RAINFALL WILL CONTINUE FOR THE NEXT SEVERAL HOURS...THE FLASH FLOOD WARNINGS FOR BENTON AND MORGAN COUNTIES WILL BE REISSUED SHORTLY. ADDITIONALLY...FLASH FLOOD WARNINGS WILL BE ISSUED FOR THE COUNTIES SURROUNDING BENTON AND MORGAN COUNTIES DUE TO ADDITIONAL RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES PER HOUR THROUGH SUNRISE. TAGGART
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:12 PM CDT | Tornado Warning | SGF | Dallas, Greene, Polk | 48 min |
| Jun 19, 7:15 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Polk | 65 min |
| Jun 19, 7:45 PM CDT | Tornado Warning | SGF | Laclede, Webster | 50 min |
| Jun 19, 8:00 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 50 min |
| Jun 19, 8:48 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 62 min |
| Jun 19, 9:08 PM CDT | Flash Flood Warning | SGF | Laclede, Wright | 3 hr |
| Jun 19, 9:27 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 63 min |
| Jun 19, 9:39 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 66 min |
| Jun 19, 9:48 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede | 62 min |
| Jun 19, 9:55 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 50 min |
| Jun 19, 10:07 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 63 min |
| Jun 19, 10:10 PM CDT | Flash Flood Warning | SGF | Dent, Shannon, Texas | 3 hr |
| Jun 19, 10:42 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 63 min |
| Jun 19, 11:06 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 64 min |
| Jun 19, 11:18 PM CDT | Flash Flood Warning | SGF | Benton, Morgan | 3 hr |
| Jun 19, 11:28 PM CDT | Tornado Warning | SGF | Morgan | 32 min |
| Jun 19, 11:42 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 48 min |
| Jun 19, 11:49 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair, Vernon | 41 min |
| Jun 19, 11:59 PM CDT | Tornado Warning | SGF | Morgan | 46 min |
| Jun 20, 12:13 AM CDT | Tornado Warning | SGF | Camden, Miller | 32 min |
| Jun 20, 12:22 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory | 68 min |
| Jun 20, 1:30 AM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 50 min |
| Jun 20, 2:32 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Miller, Morgan | 6 hr |
| Jun 20, 2:32 AM CDT | Flash Flood Warning | SGF | Maries | 6 hr |
| Jun 20, 3:06 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 49 min |
| Jun 20, 3:26 AM CDT | Severe Thunderstorm Warning | SGF | Benton | 64 min |
| Jun 20, 4:03 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede | 47 min |
| Jun 20, 4:34 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 56 min |
| Jun 20, 4:38 AM CDT | Flash Flood Warning | SGF | Dent, Shannon, Texas | 4 hr |
| Jun 20, 4:38 AM CDT | Flash Flood Warning | SGF | Laclede, Pulaski | 4 hr |
| Jun 20, 4:38 AM CDT | Flash Flood Warning | SGF | Phelps | 4 hr |
| Jun 20, 5:37 AM CDT | Severe Thunderstorm Warning | SGF | Camden | 48 min |
| Jun 20, 6:42 AM CDT | Severe Thunderstorm Warning | SGF | Camden | 48 min |
| Jun 20, 7:32 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 63 min |
| Jun 20, 8:20 AM CDT | Flash Flood Warning | SGF | Dent, Laclede, Phelps, Pulaski, Shannon, Texas | 5 hr |
| Jun 20, 8:20 AM CDT | Flash Flood Warning | SGF | Camden | 5 hr |
| Jun 20, 8:37 AM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 48 min |
| Jun 20, 11:15 AM CDT | Severe Thunderstorm Warning | SGF | Morgan | 50 min |
| Jun 20, 12:58 PM CDT | Flash Flood Warning | SGF | Miller | 3 hr |
| Jun 20, 1:04 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 51 min |
Nearby
Flash Flood Warnings in Missouri, 1998Every flash flood warning in 1998
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.